# SDR USAASB02192

- Difficulty date: October 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 189929
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1591 - EN ROUTE, SEVERAL DISCREPANCIES THAT INDICATE THE A/C LOGIC WAS IN GROUND MODE.  CB`S WERE NORMAL.  AIRCRAFT STARTED TO DEPRESSURIZE AT FL280.  NO OFF TIME ON ACARS.  NO TCAS.  TRANSPONDER WAS REPORTED INOP BY ATC.  ENGINE LOW IDLE WAS IN THE GROUND OPERATING RANGE IN FLIGHT.  AUTOTHROTTLE INOP.  AUTO SPOILERS INOP.  FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE R&R THE S105 AND S106 AIR/GROUND SAFETY SENSORS AND M990 LANDING GEAR LOGIC SHELF PRINTED CIRCUIT CARD.  ACCOMPLISHED ADJUSTMENT AND TEST OF AIR/GROUND SAFETY SENSORS PER MM 32-09-01 AND ACCOMPLISHED LANDING GEAR LOGIC SHELF TEST FOR PRINTED CIRCUIT CARD M990 PER MM 32-09-20.  ALL CHECKS NORMAL.  (M)
